Open Access System for Information Sharing

Login Library

 

Article
Cited 17 time in webofscience Cited 0 time in scopus
Metadata Downloads

Compressible Stokes problem on nonconvex polygonal domains

Title
Compressible Stokes problem on nonconvex polygonal domains
Authors
Kweon, JRKellogg, RB
POSTECH Authors
Kweon, JR
Date Issued
2001-01
Publisher
ACADEMIC PRESS INC
Keywords
compressible flows; nonconvex polygon; singular function; INFLOW BOUNDARY-CONDITION; EQUATIONS
URI
https://oasis.postech.ac.kr/handle/2014.oak/20964
ISSN
0022-0396
Article Type
Article
Citation
JOURNAL OF DIFFERENTIAL EQUATIONS, vol. 176, no. 1, page. 290 - 314, 2001-01
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

권재용KWEON, JAE RYONG
Dept of Mathematics
Read more

Views & Downloads

Browse